Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Urge to urinate constantly (eve.
    avatar
    stanj028 posted:
    Hello,

    I'm a 21 year old male.

    When I am at a place where I am sitting for a long period of time (such as work as I am an office worker, cinema etc) I seem to have a bit of an issue in the sense I constantly have the feeling that I need to pee.

    I go to the toilet and literally 15 mins later I need to go again, to which I can pee every time (and sometimes I have what I consider a big pee then when I go the next time it can be just as much again) and I know it's a bit descriptive but after going, when I sit back down at my desk I feel wet down there which feels like I might have leaked a bit after going. The urges start usually within half hour of me getting to work!

    Because of the above I do not tend to drink a lot at work as it worries me that it could get worse, my pee is usually clear or normal coloured ALTHOUGH- on a few (rare) ocasions I have peed a cloudy colour which seemed to have a bit of a clear/oily layer floating on it which is a bit odd!

    It is a bit embarrassing for me to keep getting up but I get the building (not sudden) urge to go and feel it could trickle out if I did nothing!

    Most times I go to the cinema I get up twice through a movie to go.

    I also tend to 'hold/press' down there a lot (like a kid does when they need to go) or cross my legs which has seemed to have caused my skin to go dry, red and slightly stinging (this is not an STD because I got checked in college a few years back and well... I'm a virgin still!)

    I was wondering if anyone could know what this could be? It has been ongoing for some time now and is getting a bit niggling.

    Is there anything I could do/ drink/eat that could reduce this?

    Thank you in advance,

    Stan
    Reply
     
    avatar
    counterso responded:
    Hi Stan,

    The problem may have originally been caused by your waiting too long to go, or trying to suppress the urge. The stress put on the structures that signal and restrict urinary flow (preventing wetting accidents) can be harmed by clenching, sitting on your foot, or just waiting too long.

    Post-void dribbling can often be a result of this, as can urinating at a urinal without fully removing any pressure from clothing on your penis, plus the muscles you use to stop the flow.

    Anyway, it sounds like something you should discuss with a urologist, to make an actual determination of whether this is a mild condition that will allow you to retrain your muscles to void correctly, or if it's something more serious that requires some treatment.

    I'm pretty sure I've posted in this forum about post-void dribbling (and retraining related to that) before, so you might search this forum for that discussion.

    Above all my speculation, your situation is a problem and one that a urologist should be able to help you with.


    Spotlight: Member Stories

    65 years young and just trying to do the right thing. At my age I just can't afford any mistakes.

    Helpful Tips

    Regarding erectile pain.
    I was experiencing pain when I had erections. It was like a muscle strain sort of feeling. I was concerned until I figured out why I was ... More
    Was this Helpful?
    0 of 1 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.